Author Topic: Negative effect of niacin on libido?  (Read 574 times)

julius

  • Newbie
  • *
  • Posts: 43
Negative effect of niacin on libido?
« on: April 29, 2020, 09:17:32 AM »
I have experienced a massive drop in my libido lately that makes me a bit worried. I happened to have used niacin in the last few months a couple of times. Even though I doubt that niacin is the troublemaker, I am still curious to know your input. Could niacin affect ones libido in a negative manner? If not, what could be it? I am around 30 years old and I have never really experienced such a significant drop before. It has been like this for 3 months now.

Muon

  • Hero Member
  • *****
  • Posts: 2368
    • MCAD Thread
Re: Negative effect of niacin on libido?
« Reply #1 on: April 29, 2020, 09:23:21 AM »
What other symptoms aside from the libido changed?

julius

  • Newbie
  • *
  • Posts: 43
Re: Negative effect of niacin on libido?
« Reply #2 on: April 29, 2020, 09:24:25 AM »
What other symptoms aside from the libido changed?

It's the only thing that has really changed.